Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 564524, 11 pages
http://dx.doi.org/10.1155/2013/564524
Research Article

Stochastic Optimization Theory of Backward Stochastic Differential Equations Driven by G-Brownian Motion

1School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
2Department of Statistics and Finance, University of Science and Technology of China, Hefei 230026, China

Received 15 June 2013; Accepted 19 July 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Zhonghao Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. É. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems and Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Buckdahn and J. Li, “Stochastic differential games and viscosity solutions of Hamilton-Jacobi-Bellman-Isaacs equations,” SIAM Journal on Control and Optimization, vol. 47, no. 1, pp. 444–475, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Hamadene and J.-P. Lepeltier, “Zero-sum stochastic differential games and backward equations,” Systems and Control Letters, vol. 24, no. 4, pp. 259–263, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. É. Pardoux and S. Peng, “Backward stochastic differential equations and quasilinear parabolic partial differential equations,” in Stochastic Partial Differential Equations and Their Applications, B. L. Rozuvskii and R. B. Sowers, Eds., vol. 176 of Lecture Notes in Control and Information Sciences, pp. 200–217, Springer, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. G. Peng, “Probabilistic interpretation for systems of quasilinear parabolic partial differential equations,” Stochastics and Stochastics Reports, vol. 37, no. 1-2, pp. 61–74, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Peng, “Backward stochastic differential equations and applications to optimal control,” Applied Mathematics and Optimization, vol. 27, no. 2, pp. 125–144, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. G. Peng, “A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equation,” Stochastics and Stochastics Reports, vol. 38, no. 2, pp. 119–134, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Yan, S. Peng, and L. Wu, Topics in Stochastic Analysis, Science Press, Beijing, China, 1997, (Chinese).
  10. S. Peng, “G-expectation, G-Brownian motion and related stochastic calculus of Itô type,” in Stochastic Analysis and Applications, vol. 2 of Abel Symposia, pp. 541–567, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Peng, “Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation,” Stochastic Processes and Their Applications, vol. 118, no. 12, pp. 2223–2253, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Peng, “Nonlinear expectation and stochastic calculus under uncertainty,” submitted, http://arxiv.org/abs/1002.4546. View at Google Scholar
  13. S. Peng, “Backward stochastic differential equation, nonlinear expectation and their applications,” in Proceedings of the International Congress of Mathematicians, pp. 393–432, 2010. View at MathSciNet
  14. H. M. Soner, N. Touzi, and J. Zhang, “Martingale representation theorem for the G-expectation,” Stochastic Processes and their Applications, vol. 121, no. 2, pp. 265–287, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Song, “Some properties on G-evaluation and its applications to G-martingale decomposition,” Science China. Mathematics, vol. 54, no. 2, pp. 287–300, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Song, “Properties of hitting times for G-martingales and their applications,” Stochastic Processes and their Applications, vol. 121, no. 8, pp. 1770–1784, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Xu and B. Zhang, “Martingale characterization of G-Brownian motion,” Stochastic Processes and their Applications, vol. 119, no. 1, pp. 232–248, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Peng, Y. Song, and J. Zhang, “A complete representation theorem for G-martingales,” submitted, http://arxiv.org/abs/1201.2629. View at Google Scholar
  19. M. Hu, S. Ji, S. Peng, and Y. Song, “Backward stochastic differential equations driven by G-Brownian motion,” 2012, submitted, http://arxiv.org/abs/1206.5889. View at Google Scholar
  20. M. Hu, S. Ji, S. Peng, and Y. Song, “Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion,” 2012, submitted, http://arxiv.org/abs/1212.5403. View at Google Scholar
  21. Z. Chen and L. Epstein, “Ambiguity, risk, and asset returns in continuous time,” Econometrica, vol. 70, no. 4, pp. 1403–1443, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Duffie and L. G. Epstein, “Stochastic differential utility,” Econometrica, vol. 60, no. 2, pp. 353–394, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Duffie and L. Epstain, “Asset pricing with stochastic differential utility,” Review of Financial Studies, vol. 5, no. 3, pp. 411–436, 1992. View at Google Scholar
  24. D. Duffie, P.-Y. Geoffard, and C. Skiadas, “Efficient and equilibrium allocations with stochastic differential utility,” Journal of Mathematical Economics, vol. 23, no. 2, pp. 133–146, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. D. Zhang, “Stochastic optimal control problems under G-expectation,” Optimal Control Applications and Methods, vol. 34, no. 1, pp. 96–110, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. D. Zhang, X. Cui, and C. Li, “Analysis about optimal portfolio under Gexpectation,” Procedia Engineering, vol. 29, pp. 2521–2525, 2012. View at Google Scholar
  27. L. Denis, M. Hu, and S. Peng, “Function spaces and capacity related to a sublinear expectation: application to G-Brownian motion paths,” Potential Analysis, vol. 34, no. 2, pp. 139–161, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. F. Gao, “Pathwise properties and homeomorphic flows for stochastic differential equations driven by G-Brownian motion,” Stochastic Processes and their Applications, vol. 119, no. 10, pp. 3356–3382, 2009. View at Publisher · View at Google Scholar · View at MathSciNet